# SDR 96UAL900142

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Prsov
- Part number: 773288
- Condition: Dirty Filter
- Location: Rt Engine
- Component: Hamilton Sta, PCN6439026
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS DUE TO RIGHT ENGINE PRSOV FAILURE.  REPLACED PRSOV, THE FILTER ASSEMBLY WAS CLOGGED.
